# SDR 06FDEA3001

- Difficulty date: August 17, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,082 hours, 6,731 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GREEN SYS HYD QUANTITY APPEARED TO LEAK EXCESSIVELY DURING FLT ON GAUGE AND ECAM BUT STAYED IN GREEN BAN CHECKED HYD ACCUMULATOR'S IAW MM 29-00-00-6.  ALL CHECK GOOD.  PERFORMED HYD OPS TEST WITH ENGINE PUMPS REMOVED AND REPLACED GREEN RESERVOIR HYDRAULIC QUANTITY TRANSMITTER PRECAUTIONARY PER MOCC AND PERFORMED TESTS AND LEAK CHECKS IAW MM 29-31-11-4, ALL CHECKS OUT GOOD OK TO CONTINUE OFF MFG 64752-020-1, SRL 7438 ON MFG 64752-020-1 SRL 6136.
